Driven diffusion of vector fields



Downloads per month over past year

Ruíz Ruíz, Fernando and Marculescu, S (1998) Driven diffusion of vector fields. Journal of Physics A-Mathematical and General, 31 (41). pp. 8355-8362. ISSN 0305-4470

[thumbnail of Ruiz FR14.pdf]

Official URL:


A model for the diffusion of vector fields driven by external forces is proposed. Using the renormalization group and the epsilon-expansion, the dynamical critical properties of the model with Gaussian noise for dimensions below the critical dimension are investigated, and new transport universality classes are obtained.

Item Type:Article
Additional Information:

© 1998 IOP Publishing Ltd.
The authors are grateful to Bo Zheng for many clarifying discussions. FRR is grateful to the Institute for Theoretical Physics in Heidelberg for its hospitality and to the Alexander von Humboldt Foundation for support through a Research Fellowship.

Uncontrolled Keywords:Systems, Dynamics, Renormalization, Sandpiles, Behavior, Models
Subjects:Sciences > Physics
ID Code:25163
Deposited On:29 Apr 2014 11:28
Last Modified:31 Dec 2020 00:02

Origin of downloads

Repository Staff Only: item control page